# SDR MASA20220413203

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242001942
- Part serial: NA
- Condition: Cracked
- Location: Rh Uppr Transcow
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH UPPER TRANSCOWL WAS FOUND TO HAVE CRACK DAMAGE TO THE OUTER SKIN. PERFORMED PERM REPAIR IAW CRJ?00/900 STRUCTURAL REPAIR MANUAL (SRM) 54-21-05, FIGURE 54-21-05-991-801, ITEM 1 (REV.38 DATED JUL. 25, 2020).
